# SDR ASOA2015110514111

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH SHORT SEAT TRACKS CORRODED ON RBL9 AND BETWEEN FS 559+90 TO FS 570.  EVALUATED CORROSION ON SEAT TRACK & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49 CORROSION BLENDED IAW SRM 51-21-06 SRM 53-51-49 TO USE SRM 53-21-49 FOR ALLOWABLE DAMAGE LIMITS. COMPLIED WITH EC/TC REO 601R-53-00-485 BY FABRICATION 2 SEAT RAILS RBL9, FS 559+90 TO FS 550 IAW GREO 601R-53-00-485, REV A.  REMOVED SEAT TRACKS AT RBL9, FS 559.90-570.00 IAW AMM 53-00-49-000-801.  INSTALLED NEW FABRICATED SEAT TRACKS RBL9, FS 559+90-570 IAW AMM 53-00-49-400-801.
